# SDR AALA202212052875

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 68,847 hours, 31,097 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 87232329V03
- Part serial: 3497
- Condition: Defective
- Location: Nr 3
- Part time: 67,497 hours, 33,658 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTI ICE CAPT LEFT  STATIC AND RIGHT STATIC CAUTION MESSAGE ON ECAM DURING CLIMBOUT. CREW FOLLOWED ECAM PROCEDURE AND CAPTAIN ALTIMETER READ 30,300 WITH FIRTD OFFICERS ALTIMETER AT 30,000, AND STAND BY ALTIMETER READ APPROXIMATELY 29,700. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED PROBE HEAT COMPUTER #1 PER AMM 30-31-34 (AALA202212055868) AND #3 AIR DATA MODULE PER AMM 34-11-17. (AALA202212052875) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
